On the additive completion of primes
Acta Arithmetica, Tome 86 (1998) no. 3, pp. 269-275
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_86_3_269_275,
author = {Imre Ruzsa},
title = {On the additive completion of primes},
journal = {Acta Arithmetica},
pages = {269--275},
year = {1998},
volume = {86},
number = {3},
doi = {10.4064/aa-86-3-269-275},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-86-3-269-275/}
}
Imre Ruzsa. On the additive completion of primes. Acta Arithmetica, Tome 86 (1998) no. 3, pp. 269-275. doi: 10.4064/aa-86-3-269-275
Cité par Sources :